# SDR UIEA2018021400217

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 62,699 hours, 10,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Broken
- Location: Bs 1877-1880
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BS 1880, LBL25, CARGO TRACK FOUND BROKEN.  THE CARGO TRACK WAS REPAIRED IAW RI-57-44-12473,  REV A.
